# SDR UIEA2020021700267

- Difficulty date: February 12, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,966 hours, 13,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"WET SOCK" POLYMERIZED OIL SMELL WHEN TAKEOFF THRUST IS SELECTED ON DEPARTURE ( INSPECTED PACK BAYS AND ENGINES FOR OIL LEAKS - FOUND NONE. REFERENCE AMM 21-51-02-206-020. RAN PACKS - OBSERVED NO POLYMERIZED OIL SMELL. )
